# SDR IXXA0400029S

- Difficulty date: March 6, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Rt Wing
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION RT WING INBD VANE SLOT UPPER SKIN HAS ELONGATED HOLES AT STA XS 247.000 (MAJOR REPAIR).  REPAIR IS ACCOMPLISHED PERFORMED MAJOR REPAIR IAW DC8 SRM 57-1-0 PAGE 1, DC8 SRM 57-3-3 FIG 10 PAGE 22.  REMOVED DETERIORATED SKIN IAW DC8 SRM 51-3-0 PAGE 1, SRM 51-1-21 PAGE 1.  FABRICATED NEW SKIN IAW DC8 SRM 57-3-3 PAGE 22 FIG 10, CLEANED TREATED AND PRIMED AREA & SKIN INTERIOR IAW DC8 SRM 51-1-83.  INSTALLED NEW SKIN IAW DC8 SRM 51-3-0, SRM 51-1-21 PAGE 1.
